# SDR SIMA20191107002

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 38,039 hours, 34,599 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 9909134
- Condition: Failed
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WG A/ICE FAIL ON DESCENT IN ICING CONDITIONS, QRH COMPLIED WITH, MESSAGE WENT AWAY-C/A-REMOVED AND REPLACED WING A/ICE VALVE 2.  IAW AMM 30-11-01. NO DEFECTS NOTED. HIGH PWR RUN REQ'D. PERFORMED  HIGH  POWER RUN  FOR WING 2 ANT ICE VALVE OPC. GOOD IAW   EMB 140 AMM  30-00-00. NO DEFECTS   NOTED.
